# SDR TWAA0002613

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 566 - 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LOWER FUSELAGE, LONGERON 27L, AT STA 566 TO 585, WAS FOUND CRACKED AT THE FWD END.  REPLACED CRACKED FITTING WITH (P/N 3920595-501).  INSTALLED PER DRAWING 590068.
